OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.20 (1988) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4850

Title: A generalization of Stiles' Orlicz-Pettis theorem
Authors: Swartz, Charles
Issue Date: 1988
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Charles Swartz, “A generalization of Stiles' Orlicz-Pettis theorem”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 20 (1988), pp. 109-112.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
20 (1988)
Abstract: Si usano elementari metodi matriciali per fornire una generalizzazione di un teorema del tipo Orlicz-Pettis, dovuto a Stiles, sulla convergenza di sottoserie in uno spazio metrico lineare dotato di una base di Schauder.
We use elementary matrix methods to give a generalization of an Orlicz-Pettis Theorem due to Stiles for subseries convergence in a metric linear space with a Schauder basis.
URI: http://hdl.handle.net/10077/4850
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.20 (1988)

Files in This Item:

File Description SizeFormat
SwartzRendMat20.pdf204.5 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.